Volume 6, Issue 2
On Approximating Strongly Dispersion-Managed Solitons

Jinglai Li

DOI:

Commun. Comput. Phys., 6 (2009), pp. 396-405.

Published online: 2009-06

Preview Full PDF 135 1094
Export citation
  • Abstract

We use a generalized scaling invariance of the dispersion-managed nonlinear Schrödinger equation to derive an approximate function for strongly dispersion-managed solitons. We then analyze the regime in which the approximation is valid. Finally, we present a method for extracting the underlying soliton part from a noisy pulse, using the resulting approximate formula.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-6-396, author = {}, title = {On Approximating Strongly Dispersion-Managed Solitons}, journal = {Communications in Computational Physics}, year = {2009}, volume = {6}, number = {2}, pages = {396--405}, abstract = {

We use a generalized scaling invariance of the dispersion-managed nonlinear Schrödinger equation to derive an approximate function for strongly dispersion-managed solitons. We then analyze the regime in which the approximation is valid. Finally, we present a method for extracting the underlying soliton part from a noisy pulse, using the resulting approximate formula.

}, issn = {1991-7120}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cicp/7686.html} }
TY - JOUR T1 - On Approximating Strongly Dispersion-Managed Solitons JO - Communications in Computational Physics VL - 2 SP - 396 EP - 405 PY - 2009 DA - 2009/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cicp/7686.html KW - AB -

We use a generalized scaling invariance of the dispersion-managed nonlinear Schrödinger equation to derive an approximate function for strongly dispersion-managed solitons. We then analyze the regime in which the approximation is valid. Finally, we present a method for extracting the underlying soliton part from a noisy pulse, using the resulting approximate formula.

Jinglai Li. (2020). On Approximating Strongly Dispersion-Managed Solitons. Communications in Computational Physics. 6 (2). 396-405. doi:
Copy to clipboard
The citation has been copied to your clipboard